Health and Beauty

diphenhydramine hydrochloride sleep aid

  • What's hot

    Simply Sleep Nighttime Sleep Aid Caplets with 25 mg Diphenhydramine HCl, Non-Habit Forming, 24 ct
    Health and Beauty (Simply Sleep)


    Simply Sleep


    List Price: $8.97
    Price: $8.97


    • From the makers of Extra Strength Tylenol PM, Simply Sleep can help you fall asleep when pain isn't what is keeping you up
    • 24-count bottle of Simply Sleep Nighttime Sleep Aid to help relieve occasional sleeplessness by easing you into sleep so you wake up feeling refreshed and ready for your day
    • Dream a little dream and get a restful night's sleep with this nighttime sleeping aid that helps you fall asleep quickly
    • Each caplet of this adult sleep aid contains 25 mg of diphenhydramine hydrochloride as the active ingredient and can be used by adults and children ages 12 years and older
    • Simply Sleep can be used for the relief of occasional sleeplessness; this nighttime sleep aid is non-habit forming when used as directed

    Aleve PM 160 Caplets Total Naproxen Sodium 220mg NSAID / Diphenhydramine 25 mg (Nighttime Sleep-Aid) Total 2 Bottles Each Bottle Contains 80 Pills
    Health and Beauty (Bayer)


    Bayer


    List Price: $27.50
    Price: $25.60
    You Save: $1.90 (7%)

    • Pain Reliver / Nighttime Sleep-Aid
    • Aleve PM is an over the counter PM product with naproxen sodium and a night time sleep aid
    • 160 Caplets Included
    • For occasional sleeplessness associated with minor aches and pains
    • 220 mg naproxen sodium ; 25 mg diphenhydramine hydrochloride

Dormin Sleep Aid Review (UPDATED 2018): Don't Buy Before You Read This!

Dormin Sleep Aid Quality of Ingredients

There is just one active ingredient within Dormin Sleep Aid, which is the antihistamine Diphenhydramine HCL, used in 25 mg for each dosage. While this ingredient should be effective in making the body feel drowsy and eventually getting them to sleep, it leaves much to be desired in terms of the quality of the sleep the user is getting and the long-term benefits of such as product are very limited.

There is nothing in the formula that is designed to help the user stay asleep throughout the night, which is a big issue for many users, and also with antihistamines, there is the possibility that the user will wake up feeling groggy or still drowsy, rather than refreshed or energetic.

The best sleep aids help the user to get the most out of their sometimes limited amount of time they have to devote to sleep and also can help to develop and support a healthy sleep schedule. Ingredients such as melatonin and chamomile are particularly helpful for these aspects. Unfortunately, Dormin does neither of those things and is therefore, limited as a sleep aid.

Is it bad to mix alcohol with Diphenhydramine Hydrochloride, a sleep aid, which contains no aspirin or Tylenol



Alcohol
Alcohol may increase the likelihood and severity of side effects such as drowsiness and mental confusion.


I am fairly sure you aren't supposed to mix alcohol with any sleep aid...be carefull or just call up any drug store and talk to a pharmacist.

Can I take amoxicillin with paracetamol, ibuprofen & diphenhydramine hydrochloride (sleeping aid)?

I know I can take the sleeping aid, paracetamol and ibuprofen but not sure if the amoxicillin will cause problems with any of the others...


no there will be no problem

Paracetamol is a pain suppressor, ibuprofen is an anti-inflammatory they can be taken together... amoxicillin is just an antibiotic and the latter is Antihistamine.. none of which affect the same area of the


Amoxicillin is an antibiotic, paracetamol and ibuprofen are both analgesics, and DPH is just an antihistamine.

Consult a doctor because I don't know of any of your symptoms or history


i wouldnt..if u need a sleeping aid take melotonin its made out of trypataphene whihc is a natural substance found in turkeys(its what makes u sleepy on thxgivin) also its like 4 dollars